November/December 2024 Some existence results of solutions for modified Schrödinger-Poisson system with $p$-Laplacian and critical nonlinearity in $\mathbb R^3$
Han Liu, Deli Zhang
Differential Integral Equations 37(11/12): 891-912 (November/December 2024). DOI: 10.57262/die037-1112-891

Abstract

This article deals with the existence of solutions for a class of modified Schrödinger-Poisson system with $p$-Laplacian and critical nonlinearity in $\mathbb{R}^{3}$. First, by using variable transformations, the quasilinear equation is reduced to a semilinear equation, whose corresponding functional is well defined in the classical Sobolev space and satisfies the geometric conditions of mountain pass theorem. Next, under suitable assumptions on potential functions and nonlinear terms, we can prove the compactness condition by using the concentration-compactness principle which is completely different from previous methods of proving compactness conditions. Finally, some existence results of solutions for this problem are obtained with the help of the variational method. In a sense, we generalize and fill in some of the previous results [17, 24, 32, 33].

Citation

Download Citation

Han Liu. Deli Zhang. "Some existence results of solutions for modified Schrödinger-Poisson system with $p$-Laplacian and critical nonlinearity in $\mathbb R^3$." Differential Integral Equations 37 (11/12) 891 - 912, November/December 2024. https://doi.org/10.57262/die037-1112-891

Information

Published: November/December 2024
First available in Project Euclid: 11 June 2024

Digital Object Identifier: 10.57262/die037-1112-891

Subjects:
Primary: 35J20 , 35R03 , 46E35

Rights: Copyright © 2024 Khayyam Publishing, Inc.

Vol.37 • No. 11/12 • November/December 2024
Back to Top